# SDR DL764050207

- Difficulty date: April 9, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 13,692 hours, 5,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 2L/2R/3L EMERGENCY EXIT LIGHTS INOP.  RELAMPED ALL.
